| Model Number |
RONYX27538UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
11/18/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, three resolute onyx drug-eluting stents were implanted : one in the in the r-pda and two in the rca.Approximately 8 months post procedure, patient death occurred.Investigator and sponsor assessed event is not related to device or anti platelet medication.Cec adjudicated event a cardiac death.